MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, TIBIAL CUT BLOCK, LEFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBALANCE TKA, TIBIAL CUT BLOCK, LEFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBALANCE TKA, TIBIAL CUT BLOCK, LEFT
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Bone Cement Implantation Syndrome (4583)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ar-623-94l has a metal burr, near the sawblade slot.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the slot was found to be physically damaged.The surfaces have abrasion marks and a large burr was observed on the side of the slot.A likely cause is user-applied mechanical forces.

Brand Name
IBALANCE TKA, TIBIAL CUT BLOCK, LEFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19181604
Report Number1220246-2024-02387
Device Sequence Number20683586
Product Code LXH
UDI-Device Identifier00888867225787
UDI-Public00888867225787
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, TIBIAL CUT BLOCK, LEFT
Device Catalogue NumberAR-623-94L
Device Lot Number1001211645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown